Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Ann Inst Stat Math

Search In Journal Title:

Abbravation: Annals of the Institute of Statistical Mathematics

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1016/0162-0134(89)84335-1

Search In DOI:

ISSN

1572-9052

Search In ISSN:
Search In Title Of Papers:

A class of rankbased test for lefttruncated and

Authors: Paosheng Shen
Publish Date: 2007/09/14
Volume: 61, Issue: 2, Pages: 461-476
PDF Link

Abstract

A class of rankbased tests is proposed for the twosample problem with lefttruncated and rightcensored data The class contains as special cases the extension of logrank test and Gehan test The asymptotic distribution theory of the test is presented The smallsample performance of the test is investigated under a variety of situations by means of Mone Carlo simulations


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: